Shuker, N., Mohammad, H. (2004). On Generalized PF – Rings. Journal of Research Diyala humanity, 1(2), 39-45. doi: 10.33899/csmj.2004.164110
Nazar H. Shuker; Husam Q. Mohammad. "On Generalized PF – Rings". Journal of Research Diyala humanity, 1, 2, 2004, 39-45. doi: 10.33899/csmj.2004.164110
Shuker, N., Mohammad, H. (2004). 'On Generalized PF – Rings', Journal of Research Diyala humanity, 1(2), pp. 39-45. doi: 10.33899/csmj.2004.164110
Shuker, N., Mohammad, H. On Generalized PF – Rings. Journal of Research Diyala humanity, 2004; 1(2): 39-45. doi: 10.33899/csmj.2004.164110